RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1372–1376 (Mi de1631)  

Ordinary Differential Equations

The stability of the solutions of differential-recurrence equations. II. Stability under linear approximation

Y. P. Dimitrov

People's Republic of Bulgaria

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.937
Received: 29.06.1971

Citation: Y. P. Dimitrov, “The stability of the solutions of differential-recurrence equations. II. Stability under linear approximation”, Differ. Uravn., 8:8 (1972), 1372–1376

Citation in format AMSBIB
\Bibitem{Dim72}
\by Y.~P.~Dimitrov
\paper The stability of the solutions of differential-recurrence equations. II.~Stability under linear approximation
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1372--1376
\mathnet{http://mi.mathnet.ru/de1631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340774}
\zmath{https://zbmath.org/?q=an:0277.34049}


Linking options:
  • http://mi.mathnet.ru/eng/de1631
  • http://mi.mathnet.ru/eng/de/v8/i8/p1372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:28
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019